Journal of Differential Geometry

Nilpotent groups and universal coverings of smooth projective varieties

L. Katzarkov

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 45, Number 2 (1997), 336-348.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459801

Digital Object Identifier
doi:10.4310/jdg/1214459801

Mathematical Reviews number (MathSciNet)
MR1449976

Zentralblatt MATH identifier
0876.14008

Subjects
Primary: 14E20: Coverings [See also 14H30]
Secondary: 14D07: Variation of Hodge structures [See also 32G20] 32J27: Compact Kähler manifolds: generalizations, classification

Citation

Katzarkov, L. Nilpotent groups and universal coverings of smooth projective varieties. J. Differential Geom. 45 (1997), no. 2, 336--348. doi:10.4310/jdg/1214459801. https://projecteuclid.org/euclid.jdg/1214459801


Export citation